Diabetic Drug Lantus® Increases Breast Cancer Risk!

Diabetes is a serious condition and Lantus®, an insulin "analog" may increase your risk of breast cancer!
Diabetes is a serious condition and Lantus®, an insulin "analog" may increase your risk of breast cancer!

Lantus® Increases Breast Cancer Risk

Lantus® is the world's top selling drug or "insulin analog" for those who have diabetes. This drug, however, does not provide the same insulin as that produced by the human body.

In fact, in a presentation of the San Antonio Breast Cancer Symposium, it was revealed that research confirmed the fact that Lantus® increased the incidence of breast cancer in users.


Being fat, when it comes to breast cancer and your health, is not funny!
Being fat, when it comes to breast cancer and your health, is not funny!

Diabetes and Cancer: What YOU Need to Know...

Sweden's Lund University studied cancer patients for years versus those with no cancer. They found that if you have diabetes, and had the disease for four years, you have a 37% greater risk of developing breast cancer compared to nondiabetics.

Obesity, if 60 years or greater, was associated with a 55% greater risk of the disease, and if you have abnormally low blood lipids (blood fats), you have a 25% greater risk of developing breast cancer.

If you're taking Lantus®, you need to speak with your health-care professional, ASAP!
If you're taking Lantus®, you need to speak with your health-care professional, ASAP!

How Lantus® Effects The Disease...

Researchers found when they studied the effects of Lantus® on the development of breast cancer, that users increased their risk by 2.9 TIMES!

But here's the kicker: Those who used the drug metformin, which is an inexpensive generic, decreased their cancer risk by 8%!

Moral of the Story: If you are taking Lantus®, you need to speak with your health-care professional immediately! Why take chances when a generic drug actually decreases your risk of developing breast cancer!

CAUTION: The information included herein is for educational purposes only. It is not intended nor implied to be a substitute for professional medical advice. The reader should always consult his or her healthcare provider to determine the appropriateness of the information for their own situation or if they have any questions regarding a medical condition or treatment plan.

More by this Author


Comments

No comments yet.

    Sign in or sign up and post using a HubPages Network account.

    0 of 8192 characters used
    Post Comment

    No HTML is allowed in comments, but URLs will be hyperlinked. Comments are not for promoting your articles or other sites.


    Click to Rate This Article
    working